# SDR DALA2015021601276

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 64,018 hours, 18,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CORROSION TOP & BOTTOM SIDE OF FLOOR SUPPORT, LBL 63, BS 365 -377. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R FLOOR SUPPORT IAW SRM.
